MathSciNet Relay Station
MathSciNet bibliographic data
MR1146644 58F14 (34C23 58C27)
Vanderbauwhede, André Bifurcation of degenerate homoclinics. Results Math. 21 (1992), no. 1-2, 211–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement